Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa/side effects - Kathylynn

Posted by warrior on May 20, 2001, at 0:32:24

In reply to Re: Celexa/side effects - Kathylynn kathylynn, posted by lizzy on May 19, 2001, at 9:05:53

> Dear Kathylynn:
>
> Thanks for replying. I decided to stop taking it altogether a few days ago. I was on 20-30 mg. I feel okay. I figured I'd be extremely irritated but am not - actually the first day I was. I decided to stop it because of what I've heard about the delayed weight gain (very scary) and because of the unmotivational factor you mentioned. It's summer time and I'd like to not sleep so much and I'd like to start working out again -haven't since I've been taking Celexa for about 6 months. I wish you luck in weaning off Celexa. Maybe you could try something that will speed up your metabolism for weight loss. Ma Huang or Ephedra is good but can be dangerous. There are other things out there. You know, I was taking Glutamine before when I was exercising (it's a workout aid I guess) and I was always so happy when I was taking it. Gee maybe I should try that again! I may also look into SAMe but will definitely READ ALL ABOUT it before I start taking it and get hooked.
>
> Sorry this is so long. Take Care. Best of luck.
> Lizzy
>
>
> > Hi Lizzy,
> >
> > I think the weight gain hit me about 10 or 11 months into taking the drug. I gained the 30 pounds in about 3 months! I read a FAQ on a site with a Dr. that said this is something they are now discovering, a delayed burst of weight gain. I am in the process of weaning myself off the drug because my brain just feels fried, can't remember stuff, losing train of thought constantly, and clenching my jaw was becoming too painful. I took 40mg at night, now doing 20mg, but I'm not finding info on how long the withdrawal symptoms last, a week? I don't want to feel really crumby at work for more than a day or two. Good luck on the drug, but from what I can see, I can cope better without it and was so much more motivated before I started, even though I was hell to live with!
> >
> > Kathy

Hi Kathy:
Celexa is working for me, however I've noticed my appetite has increased and I am pigging out. I think I will be able to balance that out by staying fit and exercising.
Warrior


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:warrior thread:3323
URL: http://www.dr-bob.org/babble/20010515/msgs/63670.html